T Nation

Low Seminal Volume on Test


#1

Hi eeveryone. I have a question which i think can be answered here..I take shots of Testosterone cypionate from my doctor every 2 weeks. Im noticing my erections are wonderful but the seminal volume is low and when i come off of it for a while, the seminal volume increases greatly..Everything i have read states low seminal volume low T. I had my levels checked and im in the high 900s but i would love to find something (herbs, shot etc) to increase my seminal volume. Can anyone give me assistance or point me in the right direction? I dont want to go off the T cause it makes me feel better overall but this is one area where i need to address, thanks for all your help


#2

Talk to your doctor about hCG. There are no herbs that will bring your testicles back to life, but hCG will.


#3

Probably E2 is too high. Please read the advice for new guys sticky.